PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 35 | 1 | 65-87
Tytuł artykułu

Infinite dimensional uncertain dynamic systems on Banach spaces and their optimal output feedback control

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we consider a class of partially observed semilinear dynamic systems on infinite dimensional Banach spaces subject to dynamic and measurement uncertainty. The problem is to find an output feedback control law, an operator valued function, that minimizes the maximum risk. We present a result on the existence of an optimal (output feedback) operator valued function in the presence of uncertainty in the system as well as measurement. We also consider uncertain stochastic systems and present similar results on the question of existence of optimal feedback laws.
Twórcy
autor
  • University of Ottawa, EECS, 606 Col. Bye Hall, 800 King Edward Street, Ottawa, Ontario, Canada
Bibliografia
  • [1] N.U. Ahmed, Optimal control of infinite dimensional stochastic systems via generalized solutions of HJB equations, Discuss. Math. DICO 21 (2001), 97-126. doi: 10.7151/dmdico.1019
  • [2] N.U. Ahmed, Optimization and Identification Systems Governed by Evolution Equations on Banach Space, Pitman research Notes in Mathematics series, 184, Longman Scientific and Technical, U.K; and Co-published with John-Wiely and Sons, Inc. New York, 1988.
  • [3] N.U. Ahmed and X. Xiang, Differential inclusions on Banach spaces and their optimal control, Nonlinear Funct. Anal. & Appl. 8 (3) (2003), 461-488.
  • [4] N.U. Ahmed, Optimal relaxed controls for systems governed by impulsive differential inclusions, Nonlinear Funct. Anal. & Appl. 10 (3) (2005), 427-460.
  • [5] N.U. Ahmed and C.D. Charalambous, Minimax games for stochastic systems subject to relative entropy uncertainty: Applications to SDE's on Hilbert spaces, J. Math. Control, Signals and Systems 19 (2007), 65-91. doi: 10.1007/s00498-006-0009-x
  • [6] N.U. Ahmed and Suruz Miah, Optimal feedback control law for a class of partially observed dynamic systems: A min-max problem, Dynamic Syst. Appl. 20 (2011), 149-168.
  • [7] N.U. Ahmed, Optimal Output Feedback Control Law for a Class of Uncertain Infinite Dimensional Dynamic Systems, (2015), submitted.
  • [8] L. Cesari, Optimization Theory and Applications (Springer-Verlag, 1983). doi: 10.1007/978-1-4613-8165-5
  • [9] H.O. Fattorini, Infinite Dimensional Optimization and Control Theory, Encyclopedia of Mathematics and its Applications, 62 (Cambridge University Press, 1999). doi: 10.1017/CBO9780511574795
  • [10] S. Hu and N.S. Papageorgiou, Handbook of Multivalued Analysis, (Theory), Kluwer Academic Publishers (Dordrecht, Boston, London, 1, 1997). doi: 10.1007/978-1-4615-6359-4_1
  • [11] F. Mayoral, Compact sets of compact operators in absence of l₁, Proc. AMS 129 (1) (2001), 79-82. doi: 10.1090/S0002-9939-00-06007-X
  • [12] G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Encyclopedia of Mathematics and Its Applications, Vol. 44 (Cambridge University Press, 1992). doi: 10.1017/CBO9780511666223
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1166
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.